i jsut started birth control pills, i was took it on the 5th day of my period like i was told my period was done a day or two ago, and yesterday i forgot to take my pill at the right time, so like it said on the paper, take it as soon as you remember and i did, but i noticed, when i went to the b athroom there was blood on my underwear (just a little bit), i just finished my period? cause i was late on taking my pill, am i having another period!? my gawd, this is the worst 4 weeks ever.
Posts: 21 | Registered: Apr 2002
| IP: Logged |
If you don't take the pill properly and consistantly, you may experience some spotting, which is pretty much what you have described. It's not a full period, but just a little bit of blood. To try and prevent it as much as possible you should really try to take your pills correctly and on time, so you aren't spotting all the time (which can be a nuisance)
Posts: 1000 | From: Canada | Registered: Oct 2001
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.